Suboxone as a short term solution...Please help!?
- 11 Oct 2011 by Poopman
- 12 October 2011
- suboxone, opiate dependence, panic disorder, opiate
Im 24 and have been addicted like most of you to opiates since I was 19. This is my first time posting. I feel very trapped and Have a nasty nasty axciety disorder. About a panic attack once a week and sevear anxitiy. I told my mom that i needed help with this and she didnt really react the way I thought. She told me I had a week to clean up or Im out. I am trying really hard right now to go back to school and moving in with my girlfriend sometime when we get the money. I was on a heavy 18 bag a day habbit and am now trying to tapper to suboxone and than quit. This is day 2 of being on subs. I took 12 mg's yesterday and still had withdrawls. Today I took about the same amount. How can I wean down. I really want to but im soo scared of the W/D's. Should I try and stay on the subs for longer? Please let me know,
Stay on the subs, call a doctor if you are still having w/d systems
I definatly think you should stay on the subs this isn't going to be easy since it's an addiction you had that you are trying to get rid of. Anxiety is a typical feeling when coming off an addiction. Are you talking to a dr. about your abuse and was he the one who gave you subs? I would say talk to him about the anxiety too because there are somethings and meds he could prescribe to help you as well. Best of luck! Hang in there mom's are always hard on kids and my motto is they aren't understanding unless they have lived through the expierences themselves!
Stay on the subs,you cant rush these things,i understand you feeling horrible and your anxiety is part of your withdrawls from coming off the opiates!
Please be honest with your doc about how many pills you were taking a day,he/she will need to know so to have you on the right amount of subs in order for you to get clean properly. With the proper dose of subs,you should feel little to no wd's.
I dont have experience in this type of addiction,but it is from listening and reading others that do have experience in giving advice to those like you are going through simailar situations!!
Go back to your doc and explain you suffering wd's and having a really bad time of it,he/she should be able to help out more!! Stay with this,you can do it!!
Keep posting,others will be on to advise you more,you've made the first step in admiting you have a problem and want to get clean.
Wishing you the best of luck
def stay on the sub longer... you are in the first few days of switching from one opiate to another... it's going to take your body some time to adjust. i feel ya with the anxiety, as most of us here do. anxiety is one of the main symptoms of withdrawl. just hang in there dude, it will get better... may not seem like it at the moment but it will. I know its hard to not stress about other stuff going on in your life, but none of that matters til you get yourself healthy. I think if it really boils down to it your mom will be more understanding if you present her with all the facts, and tell her you really need her help to get better. best of luck to you sir. hang in there :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Oct 2010 • 5 answers
Posted 31 Jan 2011 • 6 answers
Posted 12 Feb 2011 • 4 answers
Posted 7 Jun 2011 • 4 answers
Posted 12 Jun 2011 • 4 answers